# SDR UIEA2025041400475

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT #2 SKIN WITH CRACK AT ACTUATOR ATTACHEMENT FITTING LOWER SURFACE.( REPAIRED L/H WING SLAT #2 (P/N:114A5020-3, S/N:001150) LEADING EDGE LOWER SURFACE SKIN SECTION AT THE ACTUATOR RIB AREA (PERMANENT REPAIR) I/A/W B737-800 BCF SRM 57-42-01-2R-8 REPAIR 8 PARAG 4A THRU PARAG 4E AND PARAG 4F ALTERNATIVE 1(1) FIG 202 SHEET 2 AND FREZEE PLUG L/E SKIN REPAIR (1 EA) COMMON TO THE I/B UP STOP RIB AREA I/A/W BCF SRM 57-42-01-2R-8 REPAIR 8 PARAG 4F(2) FIG 205 SHEET 4 DETAIL D-D AND BCF SRM 51-20-10. REV 23 DATED: MAR/10/25. NO FURTHER DEFECTS NOTED )
